# SDR DXTA2022061664000

- Difficulty date: June 15, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N686QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605661
- Aircraft time: 13,361 hours, 10,375 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pressure Switch
- Condition: Intermittent
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR PRIMARY SEAL: AFTER STARTING APU WITH MAIN CABIN DOOR OPEN NOTICED THE DOOR SEAL ANNUNCIATOR WAS NOT ILLUMINATED. FOUND MAIN CABIN DOOR SEAL INFLATED. CAN NOT SHUT MAIN CABIN DOOR. THIS IS A REPEAT WRITEUP. // SIGNOFF// REMOVED DOOR STEPS. CHECKED DOOR SEAL PRESSURE SWITCH, INFLATION
VALVE, AND DEFLATION VALVE. APPLIED PRESSURE TO THE SYSTEM. DOOR SEAL AND DOOR OPEN ANNUNCIATOR LIGHT WERE ON. CLOSED THE DOOR AND THE DOOR SEALS INFLATED. ANNUCIATOR LIGHT WENT AWAY. OPENED THE DOOR AND THE SEAL DEFLATED AND THE LIGHTS CAME BACK ON. WITH THE DOOR OPENED PUSHED THE SWITCH IN AND VERIFIED THE SEALS INFLATED AND DEFLATED WHEN SWITCH WAS RELEASED. DID THIS SEVERAL TIMES WITH NO DEFECTS NOTED. GAINED ACCESS TO THE PARTICULATE TRAP LOCATED AFT OF THE MED UNDER THE FLOOR PANEL. VERIFIED THE TRAP  INSTALLED WITH THE DRAIN HOLE IN THE LOWER POSTION AS INSTRUCTED PER THE AMM. WITH THE ACCESS GAINED APPLIED PRESSURE TO THE SYSTEM AND VERIFIED THAT THE AIR WAS ESCAPING FROM THE PARTICULATE TRAP AS REQUIRED. CLOSED ALL ACCESS GAINED THE RIG OF THE SWITCHES FROM THE HANDLE AND THE AIRFRAME AND NO FAULTS FOUND. PURGED THE SERVICE AIR SYSTEM WITH DRY NITROGEN TO VERIFY NO WATER WAS IN THE SYSTEM. INSTALLED STEPS AND PERFORMED ANOTHER OPS CHECK WITH NO DEFECTS NOTED. IN REF TO CE-560XL AMM 52-10-04.
